# SDR UPS07850589

- Difficulty date: August 14, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 26,879 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 OUTER SKIN LOOSE AROUND COUNTERSINKS AT TOP OF VERTICAL STAB L/E LWR SECTION.  REMOVED EXISTING FASTENERS AND FABRICATED AND INSTALLED REPAIR DOUBLER AT TOP OF VERT STAB L/E LWR SECTION IAW SRM 55-2-1 AND SRM 51-1-21.
